# SDR ASAA2023113046465

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36365
- Aircraft time: 24,581 hours, 7,892 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE WAS MOVED TO THE "OFF" POSITION DURING THE AFTER TAKEOFF CHECKLIST THE NOSE GEAR EXTENDED RESULTING IN A NOSE GEAR "GREEN" AND NOSE GEAR "RED" INDICATION . ACCOMPLISHED GEAR DISAGREE CHECKLIST NOSE GEAR RETRACTED, KEPT GEAR HANDLE IN UP POSITION PER QRH=7 CHECKLIST COMPLETE. GROUNDED - YES. INIT MIG 2C # 40-0054789. JACKED NOSE GEAR AND CYCLED GEAR SEVERAL TIMES (10) UNABLE TO DUPLICATE DISCRIPENCY. NO ADJUSTMENTS MADE OR DISTURBED. CONTINUE SERVICE. NO HISTORY LAST 180 DAYS MIG 2C # 40-0054789 COMPLETED AND CLOSED.
